Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose related headaches? JLM

Posted by Mariposa on January 1, 2004, at 12:24:29

In reply to Lexapro dose related headaches?, posted by JLM on December 31, 2003, at 20:21:33

> Hi all,
>
> I recently upped my does of Lexapro (slow titration) from 2.5 mgs/day to 5mgs/day. Since being on the 5mg dose, I have noticed that I have a headache almost every day now. Headaches are NOT a common thing for me, in fact I rarely get them, and have NO history of migraine.
>
> Has anyone else here ever experienced this with Lexapro, or for that matter Celexa? Eventually I'm supposed to titrate up even higher, but I suspect its the drug that's causing it, and thought maybe some of you possibly had a similiar experience.
>
> Thanks!
>
>

I had Severe Migraine-like headaches when starting Lex, took OTC remedies. That se was gone for me after 2nd week. I started @5mg, went to 10mg at week 5.

Happy New Year and good luck!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:295248
URL: http://www.dr-bob.org/babble/20031231/msgs/295372.html